# SDR ANCF2018012801

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- Aircraft time: 13,058 hours, 2,077 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 11,571 hours, 1,881 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Component: Engine, Cfmint
- Component part number: TRENT1000D2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

GTB WHEN ADVANCING THE THURST LEVERS FOR STABILIZATION FOR TAKE OFF LEFT ENGINE FAILED. WHEN ADJUSTING POWER THREE STALLS WERE HEARED BEFORE THE ENGINE FAILED. MAINTENANCE MESSAGE FAULT CODE 73-96701 IN PROGRESS FIM DMC-B787-A-R73-20-F1-N6A-421A-A ACCOMPLISHMENT. INITIALLY BORESCOPE INSPECTIONS OF THE ENGINE. AFTER BORESCOPE INSPECTION , WERE FOUND DAMAGES ON IPC ( INTERMEDIATE PRESSURE COMPRESSOR) AND HCP STAGE. AVA WILL REMOVE THE ENGINE AND WILL SEND IT TO MANUFACTURER
